# SDR BAQA094679

- Difficulty date: May 17, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,485 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 642519032
- Part serial: 1071
- Condition: Failed
- Location: Torque Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE TRANSMITTER UNIT FAILED OUT OF BOX, WILL NOT ADJUST. RETURNED TO TRADEWIND INTERNATIONAL.
